# SDR ASAA2018112527108

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,768 hours, 13,675 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020201
- Part serial: 8701
- Condition: Failed
- Location: Fuel Tank
- Part time: 10,687 hours, 3,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX CONTROL REQUEST A CHECK THE FQIS SYSTEM IN THE RT TANK TO PREVENT POTENTIAL INCORRECT FUEL QTY READINGS. GROUNDED - YES. FOUND COMP PROBE BAD. ALL OTHER PROBES WITHIN LIMITS. REMOVED AND REPLACED NR 2 TANK COMP PROBE F15R REF AMM 28-41-21/401. ALL PROBES WITHIN LIMITS REF AMM 28-41-21-710-801. PERFORMED FQIS COMPARISON CHECK IAW AMM 28-41-00-720-801 FOR NR 2 MAIN. CHECKS GOOD.
